# SDR CA100212004

- Difficulty date: February 11, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 8,862 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cross Tie
- Part number: 974300000149
- Condition: Cracked
- Location: Rt Fuselage
- Part time: 8,894 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT 10000 CYCLE INSP, (INITIAL) FOUND RT AFT EMERGENCY EXIT CROSS TIE CRACKED.  CRACK TERMINATES AT RIVET HOLE.  THIRD INSTANCE IN THIS FLEET, ALL BETWEEN 5000 AND 10000 CYCLES.  CRACK APPEARS TO ORIGINATE DUE TO ROUGH MACHINED SURFACE ON INNER RADIUS OF THE CROSS TIE, FROM MFG. CRACK REPAIRED IAW FIELD REPAIR FROM MFG. (TC 20100212004)
